Simply Right Diphenhy Dramine - 400 ct.
- Free Pickup
Simply Right Allergy Tablets temporarily relieve these symptoms of the common cold and symptoms due to hay fever or other upper respiratory allergies:
- 400 tablets
- Diphenhydramine Hydrochloride 25mg
- Laboratory tested - Quality assured
- Ingredients: Active: Diphenhydramine HCI 25 mg. Inactive: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, D&C red #27 aluminum lake, dibasic calcium phosphate dihydrate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol (PEG) 400, polysorbate 80 and titanium dioxide.
Ask & Answer
Warranty InformationThis product is covered by the Sam's Club Member Satisfaction Guarantee.
There is no additional information available for this item.